# SDR SWAA2024082830178

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 55,678 hours, 33,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF L2 DOOR INOP<[01] RE-LAMPED EMERGENCY LIGHT AFT OF L2 DOOR IAW AMM 33-51-04. OPS CHECK GOOD.
